# SDR SIMA200620808

- Difficulty date: July 6, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 9,569 hours, 8,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, LEFT OMEGA BEAM AT FRAME 27 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY BLENDING, APPLIED FILLER COMPOUND TO BLENDED AREA AND CURED.  FABRICATED A DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB IC2006-145/5377A.  RETURNED AIRCRAFT TO SERVICE.  (M)
